# SDR CA980602029

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Output Flange
- Part number: 7636109103104
- Condition: Sheared
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUTPUT FLANGE REMOVED TO CHANGE OUTPUT SHAFT SEALS.  FOUND THAT THE OUTPUT FLANGE SHAFT WAS SHEARED OFF BEHIND THE SECURING NUT.
